Painful or Odd Sensations after Injectibles? Here are Some Recommedations.

Somewhat painful, odd, zingy or a “sore” sensation, plus others occur with injectibles.  The key is to know which you should be concerned about, and which are normal for this process.

But first!  Your doctor, mid-level, or nurse should tell you WHAT to expect during and after treatment.  AND, they need to give you written and verbal post-care instructions that give you a basic idea of what to expect.  If they don’t, it’s totally okay to ask for both!

Also, it’s tough to give a blanket answer on this, because it’s different with each treatment.  What might be normal post Sculptra, for example, might NOT be normal post Botox.

BOTTOM LINE:   If any unusual sensation or problem persists, you gotta call your doctor, mid-level, or nurse who provided the treatment.  If you don’t have confidence that they will know what to do, PLEASE find a different provider!  Saving a little money is not a trade-off for complications.  I know you all understand this.

To help, here are some examples, but there are many others:

  • After Botox/Dysport, small, medium or large (if you can’t go off anticoagulants), are common.  As are little “nerve zingers” for a day or two.  Call if you have pain, a large bruise, or your face looks “funny” 5-9 days after the injections.
  • After hyaluronic acid fillers, the above is true, plus a “sore feeling” at or close to injection sites.  Pain, and sensitivity in your sinuses, or upper teeth are NOT routine, and you should call your provider ASAP!
  • After Sculptra, in or around the temple area, it’s common to have some soreness for 2-7 days, especially on opening your mouth widely.  It would NOT be normal to have a change in your vision, for example.
  • After a laser-cousin treatment like IPL/BBL, it’s common to look a little red, be a little puffy, have brown spots temporarily look more noticeable.  But a blister, any oozing, pain, or a break in the skin, need to be reported to your doctor right away.
Hope this helps!
Dr. Brandith Irwin
Founder, SkinTour
Director, Madison Skin & Laser Center
Follow my skin tips and travels on Instagram!

 

The post Painful or Odd Sensations after Injectibles? Here are Some Recommedations. appeared first on Skintour.

Original source: https://www.skintour.com/q-and-a/painful-or-odd-sensations-after-injectibles-here-are-some-recommedations/